Hi

Hi I'm a a fairly well balanced and happy male with a great family but last week I started with panic atacks and trips to A&E very scared but no physical problems ecg blood pressure all good I visited my GP who prescribed 60 mg of duloxetine and 2 mg of diazapam 3 times a day I did the worst thing and googled side effects and made me panic even more ! I have also visited a hypnotherapist twice this week to try to unscramble my brain it's the first morning of duloxetine today so am going to see how it goes feel awful after taking so took a diazapam which has helped I also feel fantastic in the evenings so look forward to that I want to say sometimes we all need a bit of help so don't be afraid or alone I hope I have caught my problems in time to stop them getting any worse .... Onwards and upwards people !!

3 Replies

oldestnewest
  • Hello

    Sorry to see you posted 2 days ago & no replies :-(

    Takes a while for medications to start working & so many of us read the side effects frighten ourselves half to death & really puts us of taking them but we have to remember that when they list the side effects it can have been reported that 1 in so many hundreds or even thousands found they had this side effect & if they report it they have to list it & the odds you will be one of them are very slim indeed

    Remember also if you found you were getting any side effects to keep it simple that all you would have to do is talk to your Doctor & if they thought it was necessary they would take you of them , I would just say I hope the Diazapam are just short term as these can be very addictive if taken long term

    I hope you have managed to take that first med & are feeling less stressed & what I always do is ask someone else to read the side effects & tell me if they notice me having any ( which they never do ) because if I read them with the first med I will straight away think I am having a side effect because that is what anxiety likes to tell us

    If your post gets missed again if you do one , try re posting as they 2nd time round it sometimes gets noticed & you get some replies :-)

    Take Care x

  • Thanks I am on day 6 now feel sick hot sweats and so very tired but no panic or anxiaty at all just not sure if I can function with this tiredness !

  • Hello

    Still early days , can take up to 3 months for them to work & side effects to settle down hopefully you will be able to take them for 4 weeks & see how you are feeling , if the sickness & sweats don't settle then let your Doctor know as they can try you on another medication is necessary x

You may also like...